# SDR SWAA2023042518165

- Difficulty date: March 17, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON SIDEWALL SUPPORT AT BS 727 TO BS 767 RBL 21.75 WL 155. (MARKED)<[01] VERIFIED APPLICABILITY FOR IDENTIFICATION IAW SRM 53-60-53-0I-2 AND ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21.75 BS 727A+2' WL 155 DIMENSIONS L=.900' W= .700' DEPTH:0.020' ORIGINAL MATERIAL THICKNESS 0.040' IAW BAC 1496-377 REMAINING THICKNESS: 0.020' AND FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2 TOOL USED: ID ATS 1698 S/N: 1505370 DUE: 05/2023;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED ZEE CHANNEL P/N 146A7502-51 LOT: 1519356-2. LOCATED AND DRILLED AT AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BETWEEN BS 727 - BS 767RBL 21.75 WL. 155 IAW SRM 51-40-05 DWG# 146A7500.;[05] THE INSTALLATION WILL BE ACCOMPLISHED WITH CUSTOMER CARD # TTG8Q0049HEA;[06] UPDATED PARTS USAGE;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
